# SDR ASAA2021120836883

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 55,664 hours, 16,545 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED EXCEEDANCE BOX ON #2 EGT - EGT TEMP DISPLAY BOX IS RED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 71-06 TASK 805 REF LP 60312482, S4 PROBE CLEANING. ACCOMPLISHED TEST 5 POWER ASSURANCE CHECK REF B737-800 AMM 71-00-00-700-813-F00, WITHIN LIMITS.
